Kodai Mathematical Journal

Division values of multiple sine functions

Shin-ya Koyama

Full-text: Open access

Abstract

We refine a formula on values of quadruple sine functions at division points. As applications we prove a formula on a sum of reciprocal trigonometric values, and obtain multiple modularity of a three variable modular function, which concerns a generalization of the Dedekind η function.

Article information

Source
Kodai Math. J., Volume 32, Number 1 (2009), 1-51.

Dates
First available in Project Euclid: 1 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1238594544

Digital Object Identifier
doi:10.2996/kmj/1238594544

Mathematical Reviews number (MathSciNet)
MR2518552

Zentralblatt MATH identifier
1215.11087

Citation

Koyama, Shin-ya. Division values of multiple sine functions. Kodai Math. J. 32 (2009), no. 1, 1--51. doi:10.2996/kmj/1238594544. https://projecteuclid.org/euclid.kmj/1238594544


Export citation